CaltechAUTHORS
  A Caltech Library Service

A numerical boundary integral equation method for elastodynamics. I

Cole, David M. and Kosloff, Dan D. and Minster, J. Bernard (1978) A numerical boundary integral equation method for elastodynamics. I. Bulletin of the Seismological Society of America, 68 (5). pp. 1331-1357. ISSN 0037-1106. https://resolver.caltech.edu/CaltechAUTHORS:20140826-142613688

[img]
Preview
PDF - Published Version
See Usage Policy.

1307Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20140826-142613688

Abstract

The boundary initial value problems of elastodynamics are formulated as boundary integral equations. It is shown that these integral equations may be solved by time-stepping numerical methods for the unknown boundary values. A specific numerical scheme is presented for antiplane strain problems and a numerical example is given.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://bssa.geoscienceworld.org/content/68/5/1331.abstractPublisherArticle
Additional Information:Copyright © 1978, by the Seismological Society of America. Manuscript received February 16, 1978. The study presented here was carried out with the support of the National Science Foundation, Earth Sciences Division under Contract EAR76-22624.
Funders:
Funding AgencyGrant Number
NSFEAR76-22624
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Caltech Division of Geological and Planetary Sciences3008
Issue or Number:5
Record Number:CaltechAUTHORS:20140826-142613688
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20140826-142613688
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:48940
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:26 Aug 2014 21:32
Last Modified:03 Oct 2019 07:09

Repository Staff Only: item control page